# SDR 95ZZZX1693

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4362Z
- Make and model: Piper PA-18-150
- Aircraft serial: 188681
- System (JASC): 5700 · Wing Structure
- Part: Lift Strut
- Condition: Corroded
- Location: Lt Front
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRONT LIFT STRUT HAS SEVERE CORROSION AT LOWER 6 INCHES OF STRUT.  STRUT DENSITY 5.04 HD.  COMPARITOR SHIM DENSITY 4.87 HD.  AD NOTE 93-10-06.
